# SDR ASOA201200435

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 23,618 hours, 16,431 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Wrong Part
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW EMERGENCY ESCAPE HATCH IS DIFFICULT TO OPEN FROM INSIDE COCKPIT.  REMOVED CREW ESCAPE HATCH IAW AMM 52-22-07.  FOUND CREW EMERGENCY ESCAPE HATCH NOT TO BE THE ORIGINAL PART NUMBER AND SERIAL NUMBER DOOR FOR THIS ACFT, REMOVED AND INSTALLED ORIGINAL DOOR.  PERFORMED OPS AND LEAK CHECK IAW AMM 52-00-00.
